# SDR DALA2018062204146

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 57,977 hours, 22,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 494-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON RT SIDEPLATE BS 494 - 500D IN THE FWD CARGO BAY.  THE SIDEPLATE WAS REPLACED IAW SRM 51-40-02, AND DWG 143A8126, REV A.
